# SDR FDKA200704155

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,002 hours, 14,441 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6100 (0630 PHX LCL) .  EMERGENCY EXIT FLOOR LIGHTING INOP.  MX PERFORMED OPS CHECK OF THE FLOOR LIGHTS AND OPS CHECK NORMAL.
